Can the pill causa dryness?

Hello!

My doctor recently changed my pill since I've been recently diagnosed with PCOS. I am finding that during the 2 weeks after my periodo I get dry during sex. I've been trying to search for a reason and I think this might be it.

The problem is I don't know who to bring this up to my male doctor! 🙁 I just wanna go back to how it was before this new pill, but I also want to control PCOS.

0 0

Superb Opinion

  • Yes, hormonal birth control pills can cause vaginal dryness as a potential side effect. This is because the pill can affect the levels of estrogen and progesterone in the body, which can impact vaginal lubrication.

    It's important to speak with your doctor about any concerns or side effects you may be experiencing with your medication. It can be difficult to bring up personal concerns with a doctor, especially if they are of a sensitive nature, but it's important to remember that doctors are trained professionals who are there to help you with your health concerns.

    You could consider scheduling an appointment with your doctor to discuss your symptoms and ask about potential solutions or alternatives to your current medication. They may be able to recommend a different formulation of the pill or other treatment options for PCOS that can help to manage your symptoms without causing vaginal dryness.

    Remember that open and honest communication with your doctor is key to ensuring that you receive the best possible care for your health concerns.

    • thank you so much!!

    • You’re welcome

Most Helpful Guy

  • Just leave a message with your providers office, sometimes it's that simple, with some meds you never know if that's a sign of something bigger. I've been with women who had different issues with the pill, but one issue none of them had was getting knocked up from creampies, try the depo shot, norplant, copper iud, there are so many options out there for birth control.

    My wife had issues with many of them, then after having a whole mess of kids it seemed like she was willing to put up with the side effects for some strange reason, crazy... Seemed like norplant had the least amount of side effects for her, but biochemistry for women is like dominoes, but each of them are sized and spaced differently for individual women. Sure, it's easy to just stop that chain so you don't have babies, but the no side effects part is tricky.

    • thank you!

Most Helpful Girl

  • I also have PCOS. Dryness is common with birth control. Controlling PCOS is sorry important, prevents insulin resistance, and infertility. My suggestion is to use a good water based lube, and try a different birth control pill. There are a few that work well for PCOS. My favorite was the birth control patch unfortunately I had to stop using it because I became allergic to it 🙄 best pill I was on was junel 1/28.

    • Thank you so much! 💕

    • No problem 😊 I hope you can get it all worked out

Scroll Down to Read Other Opinions

What's Your Opinion? Sign Up Now!

What Girls & Guys Said

1 3
  • Yes, commonly.

  • I don't know if the new pill is causing your dryness or not. But I do know that this something you shouldn't hesitate talking to your doctor about. He's trained about all of these kinds of issues and there's nothing inappropriate about asking about this even though he's male.

    • Thank you so much!!

    • You're very welcome. I hope you can get this problem fixed soon.

  • You can always ask for a female doctor if you’re not comfortable. I’m obviously not female, but had a girlfriend who dealt with it. She needed to drink a LOT more water. We tried lube, and also much more foreplay.

    • Thank you!

  • I had an exgf with PCOS. The pill caused dryness, decreased libido and generally an unfavorable sexual experience...

    In the end, it ruined our relationship. But I'd say it is still better than suffering from PCOS effects.